# SDR CALA2025080507336

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N2846U
- Make and model: Boeing 777-300ER
- Aircraft serial: 64990
- Aircraft time: 32,383 hours, 3,536 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPPER CREW REST SMOKE DETECTOR ACTIVATED AFTER SHIP POWER TRANSFER.  SMOKE ALARM TRIGGERED BY POWER TRANSFER, COMMON ON 777. ACCOMPLISHED CABIN SYSTEM ALL TEST, ALARM EXTINGUISHED AND NO FAULTS. INSPECTED CREW REST AND ALLOWED APRX. 2 HOURS WITH NO SMOKE OR ODOR DETECTED. THERE WAS NO RECIRC FAN REPLACED RECENTLY. SMOKE REPORT HAS BEEN ACCOMPLISHED. NO HISTORY OF SMOKE DETECT IN CREW REST. OVERHEAD FLIGHT CREW REST SMOKE DETECTION - OPERATIONAL TESTREFERENCE: TASK 26-14-30-740-803 REV
